# SDR FDEA201304130781

- Difficulty date: April 13, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 72,911 hours, 15,445 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA622239
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FLOOR PANEL FOR ACCESS.  FOUND BS 1880, X= 47.25 SEAT TRACK CORRODED.  REPAIRED IAW SRM 53-00-52.  REPAIR 1, FIG 201, REV 52.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
